# SDR DALA2025092206915

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 45,000 hours, 5,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLOOR PANEL ATTACH HOLES DAMAGED ON LONGITUDINAL - BEAM F5347821420900 AT Y1137.1 BETWEEN FR75.   COMPLIED WITH ERA 629147-14 REV ORIG. (1209577)
